# SDR SWAA2021052540799

- Difficulty date: January 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED FCB AFT BULKHEAD SUPPORT GUSSET BS 500D 5-19R WL193 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG # 143A7902
